# SDR SIMA20210511005

- Difficulty date: May 11, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-14
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL BETWEEN FR 12-14 IS CORRODED (LEVEL2 CORROSION)-C/A-INSTALLED SERVICABLE FWD GALLEY RH FLOOR SILL IAW EMB 175 SRM 51-40-08
